# SDR AALA2018060649008

- Difficulty date: May 11, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 48,202 hours, 29,081 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE LT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELL,  APPROXIMATELY 19.25 INCHES INBD FROM RIB 9, AND 12.0 INCHES FROM TRAILING EDGE. REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-007, PARAGRAPH 2A.
